# SDR VNAA202108069996

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 42,781 hours, 31,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Bs 1000-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA FLOOR BEAM AT LBL 27 CORRODED AT FS 1000.00 TO FS 1040.00.
